Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Manifolds of Riemannian metrics with prescribed scalar curvature


Authors: Arthur E. Fischer and Jerrold E. Marsden
Journal: Bull. Amer. Math. Soc. 80 (1974), 479-484
MSC (1970): Primary 53C25, 58D15; Secondary 35J60, 58G99, 47H15
DOI: https://doi.org/10.1090/S0002-9904-1974-13457-9
MathSciNet review: 0346839
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Berger and D. Ebin, Some decompositions of the space of symmetric tensors on a Riemannian manifold, J. Differential Geometry 3 (1969), 379-392. MR 42 #993. MR 266084
  • 2. D. Brill and S. Deser, Instability of closed spaces in general relativity, Comm. Math. Phys. 32 (1973), 291-304. MR 329548
  • 3. D. Ebin, The manifold of Riemannian metrics, Proc. Sympos. Pure Math., vol. 15, Amer. Math. Soc. Providence, R.I., 1970, pp. 11-40. MR 42 #2506. MR 267604
  • 4. A. Fischer and J. Marsden, Linearization stability of the Einstein equations, Bull. Amer. Math. Soc. 79 (1973), 995-1001. MR 426035
  • 5. A. Fischer and J. Marsden, The manifold of Riemannian metrics with prescribed scalar curvature (to appear). MR 346839
  • 6. A. Fischer and J. Wolf, The Calabi construction for compact Ricci-flat Riemannian manifolds, Bull. Amer. Math. Soc. 80 (1974), 92-97. MR 383299
  • 7. A. Fischer and J. Wolf, The structure of compact Ricci-flat Riemannian manifolds (to appear). MR 377759
  • 8. J. Kazdan and F. Warner, Curvature functions for compact 2-manifolds, Ann. of Math. (to appear); See also: Bull. Amer. Math. Soc. 78 (1972), 570-574. MR 320947
  • 9. J. Kazdan and F. Warner, Prescribing curvatures, AMS Summer Institute on Differential Geometry, Stanford (1973) (preprint). MR 343207
  • 10. A. Lichnerowicz, Propagateurs et commutateurs en relativité générale Inst. Hautes Études Sci. Publ. Math. No. 10 (1961), 56 pp. MR 28 #967. MR 157736
  • 11. A. Lichnerowicz, Spineurs harmoniques, C. R. Acad. Sci. Paris 257 (1963), 7-9. MR 27 #6218. MR 156292
  • 12. J. Moser, On the volume elements on a manifold, Trans. Amer. Math. Soc. 120 (1965), 286-294. MR 32 #409. MR 182927
  • 13. M. Obata, Certain conditions for a Riemannian manifold to be isometric with a sphere, J. Math. Soc. Japan 14 (1962), 333-340. MR 25 #5479. MR 142086
  • 14. J. A. Wolf, Spaces of constant curvature, 2d ed., J. A. Wolf, Berkeley, Calif., 1972. MR 343213

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C25, 58D15, 35J60, 58G99, 47H15

Retrieve articles in all journals with MSC (1970): 53C25, 58D15, 35J60, 58G99, 47H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13457-9

American Mathematical Society